It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Health News Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-23-2012, 10:54 AM   #1
Senior Veteran
(female)
 
Join Date: Oct 2007
Location: NJ, USA
Posts: 9,376
Blog Entries: 32
janewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB User
FDA warning about supplement Reumofan

The supplement Reumofan Plus, marketed as a natural and safe arthritis treatment, apparently contains substantial amounts of several prescription drugs with potentially dangerous side effects. The FDA put out a warning this week:

http://www.fda.gov/Safety/MedWatch/SafetyInformation/SafetyAlertsforHumanMedicalProducts/ucm306360.htm

If you or someone you know is taking it, be warned!

 
The Following 3 Users Say Thank You to janewhite1 For This Useful Post:
ami88 (10-27-2012), Arabell (09-27-2012), star123456789 (10-01-2012)
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:45 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!